An a priori estimate for a fully nonlinear equation on four-manifolds

Research output: Contribution to journalArticle

72 Scopus citations
Original languageEnglish (US)
Pages (from-to)151-186
Number of pages36
JournalJournal d'Analyse Mathematique
Volume87
DOIs
StatePublished - Jan 1 2002

All Science Journal Classification (ASJC) codes

  • Analysis
  • Mathematics(all)

Fingerprint Dive into the research topics of 'An a priori estimate for a fully nonlinear equation on four-manifolds'. Together they form a unique fingerprint.

  • Cite this